RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 463–473 (Mi mz6953)  

Inequalities for the norms of derivatives in the spaces $L_{p,\varphi}$

V. A. Kostin

Voronezh State University

Abstract: We introduce and study spaces of functions on $[0,\infty)$ which generalize the spaces of Stepanov. We derive multiplicative inequalities for the norms of derivatives of functions in these spaces.

Full text: PDF file (556 kB)

English version:
Mathematical Notes, 1969, 6:4, 733–739

Bibliographic databases:

UDC: 517.5
Received: 29.11.1968

Citation: V. A. Kostin, “Inequalities for the norms of derivatives in the spaces $L_{p,\varphi}$”, Mat. Zametki, 6:4 (1969), 463–473; Math. Notes, 6:4 (1969), 733–739

Citation in format AMSBIB
\Bibitem{Kos69}
\by V.~A.~Kostin
\paper Inequalities for the norms of derivatives in the spaces $L_{p,\varphi}$
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 463--473
\mathnet{http://mi.mathnet.ru/mz6953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259590}
\zmath{https://zbmath.org/?q=an:0194.43703}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 733--739
\crossref{https://doi.org/10.1007/BF01093811}


Linking options:
  • http://mi.mathnet.ru/eng/mz6953
  • http://mi.mathnet.ru/eng/mz/v6/i4/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020